I want a lifted brow i'll be seeing my dr on the 25th oct and advice ??
One of My Lids Has Started to Drop After Botox?
Doctor Answers (4)
Eyelid droop after Botox
If you can see your doctor sooner, that is the best option. If you can not you can get the prescription eyedrops that others have described or use over the counter Naphcon A
One of my lids has started to drop after Botox?
Hello, and sorry to hear about the issue you are experiencing. I would recommend seeing your physician sooner so he or she can examine your drooping eyelid. Apraclonidine eye drops can help. Apraclonidine is an alpha-andrenergic agonist eye drop. It can cause the muscles to contract, elevating the upper lid. Following an exam, your physician will be able to provide you with advice. I hope this information helps, and good luck to you.
I recommend you see your doctor sooner. What may appear to be a droopy eyelid may be that your eyebrow has dropped from overtreating the frontalis muscle ( muscle that causes horizontal wrinkles of the forehead). If you truly do have a droopy eyelid there are drops that can elevate your eyelid to get you thru the day until the muscle function returns. If the brow has dropped your doctor can treat the lateral orbicularis muscle ( muscle that causes crow's feet) to prevent the pulling down of the brow. Best Wishes.
You might also like...
Eyelid drrop after Botox
You didn't say when you had the Botox treatment, so I will have to assume it was very recently. Why are you not seeing your physician sooner if you have a problem such as a droopy eyelid? There are drops that can help resolve a droopy eyelid after Botox, or you can wait it out.
"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.